... take to lose the weight I've gained?
Of course it all depends on how much you are willing to cut your calories and your exercise amount. You will have to diet to lose the weight. Unfortunately, it probably will not just come off because you stop the Lexapro.
I have been dieting for two months now because I gained weight from my antidepressant which I have changed. It has taken me two months to lose 16 lbs. A good goal in my opnion is two lbs per week. Not too fast, nor too slow. So it could take you less or more but I would shoot for 4 months to lose the weight.
Are you going to take anything in place of the Lexapro? If you are taking for depression and not replacing with anything, please be careful that the depression doesn't sneek up on you. There are other antidepressants that do not cause weight gain. The antidepressant I take now, Pristiq, has helped me lose the weight, I believe.
Just my thoughts, good luck,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 1 answer
Adipex-P - So today is going to be my first day taking adipex. Im 25 and had a baby 9 months ago and
Posted 22 Oct 2010 • 1 answer
Posted 6 May 2011 • 3 answers
Posted 10 Nov 2011 • 1 answer
Posted 1 Feb 2015 • 2 answers